# SDR AT0600025

- Difficulty date: July 26, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6011779
- Part serial: 2809
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EXTERIOR EMERGENCY LIGHTS NOT ILLUMINATING.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY ASSY IAW 717 AMM 33-51.
